# SDR DALA2025010212120

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 55,611 hours, 26,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1R DOOR- EMERGENCY EXIT SLIDE WILL NOT ARM. CORRECTIVE ACTION: FOUND DR 1R SLIDE MOORING LINE INCORRECTLY ROUTED. PROPERLY ROUTED MOORING LINE. DR ARM CHK GOOD. REF B757 AMM 25-66. (6928348)
